# SDR ASOA201001910

- Difficulty date: December 10, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 27,543 hours, 23,810 cycles
- Engine: Ge CF34*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS PAX DOOR HANDLE BROKE.  INSPECTED AND LUBRICATED OUTER AND INNER HANDLES, AND FOUND SAFETY WIRE ON OUTER DOOR HANDLE LUBRICATION POINT BROKEN AND RESAFETIED, OPS CHECK GOOD IAW AMM 52-11-00 AND 52-11-23. (CLOSED)
